Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: RE: Using Serzone to Raise Levels of Other Meds dove

Posted by Noa on December 31, 2001, at 15:03:56

In reply to Re: RE: Using Serzone to Raise Levels of Other Meds, posted by dove on December 29, 2001, at 7:27:48

>CYP3A4 inhibitors

Dove, could explain what this means? Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:87093
URL: http://www.dr-bob.org/babble/20011222/msgs/88363.html